# SDR SWAA2019101437718

- Difficulty date: October 6, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 52,793 hours, 31,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OUTBOARD FLASHLIGHT STRAP BROKEN.    R&R STRAP IAW AMM.
